# SDR 20010410AP002

- Difficulty date: February 21, 2001
- Submitted: February 21, 2001
- Operation: General aviation
- Aircraft: N1825Z
- Make and model: Cessna 210-5
- Aircraft serial: 2050025
- Aircraft time: 3,783 hours
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 12134083
- Condition: Corroded
- Location: Fuselage
- Part time: 3,783 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION DISCOVERED SEVERE INTERGRANULAR CORROSION ON LEFT 4 INCHES OF ANGLE.  CORROSION OCCURED PRIMARILY WHERE  .25 IN. HI-SHEAR RIVITS ATTACH ANGLE TO BULKHEAD AND WING LIFT STRUT ATTACH FITTING.  ANGLE WAS LESS THAN HALF ORIGINAL THICKNESS WHEN REMOVED.  LIGHT SURFACE CORROSION NOTED IN ENTIRE AREA.  THIS AREA IS VERY CRITICAL AND SHOULD BE INSPECTED VERY THOROUGHLY DURING ALL INPECTIONS.FLOORBOARDS REMOVED AND NEW PART INSTALLED.
